# SDR USAA2014061300001

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 20,404 hours, 2,847 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 3 OVEN, REAR GALLEY, CREATES STRONG ODOR OF MELTING PLASTIC WHEN OPERATING.  CLEANED OVEN.
